# SDR CALA2011053100405

- Difficulty date: May 31, 2011
- Submitted: May 31, 2011
- Operation: Air carrier
- Aircraft: N37263
- Make and model: Boeing 737824
- Aircraft serial: 31583
- Aircraft time: 34,611 hours, 10,866 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A1110
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

737-53-3-0734; CABIN - CRACK ON FRAME AT STA 380, STRINGER 9R.  REPAIRED FRAME AT STA 380 BETWEEN STR 8R AND 9R PER EA 5310-04716 REV C OP 2.
